# SDR IPXA10562179

- Difficulty date: July 28, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 471
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON MCB SHEAR WEB STRAP UPPER SURFACE BS 471, LBL 61.5, WL 208 (MARKED).  REPAIRED IAW ATS ER 10-3888, DATED 8-21-10.
